MAUDE Adverse Event Report: Rochal Technologies, LLC BIASURGE® Advanced Surgical Solution; Irrigation Solution

Rochal Technologies, LLC BIASURGE® Advanced Surgical Solution; Irrigation Solution
Model Number BAS-0101
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6)2026, biasurge advanced surgical irrigation solution was used at the end of an abdominal procedure within the peritoneal cavity at (b)(6).The patient was an 18 year-old female with no known co-morbidities.The procedure was a revision of an anastomotic stricture from an appendectomy done one month prior to this case.The surgeon determined there was some abdominal contamination during the repair.At the completion of the robotic procedure, warmed biasurge was instilled into the abdominal cavity, and a small portion was not suctioned out of the cavity.The surgeon withdrew the instrumentation and went to proceed with the closure steps.Following the peritoneal cavity irrigation with biasurge the patient's blood pressure dropped requiring re-intubation and pressor support.The patient was checked for internal bleeding and none was found.After the case the patient was transferred to the icu intubated due to instability.There was no permanent injury to the patient.
 
Additional Manufacturer Narrative
An investigation was completed; based on the information documented in the batch record, the batch complies with product specifications and meets the requirements for final release.Based on the number of units distributed to date and the reported incidents, the estimated potential incident rate is (b)(4).Monitoring activities will continue to assess any emerging trends or additional reporting.

Brand Name
BIASURGE® Advanced Surgical Solution
Common Device Name
Irrigation Solution
Manufacturer (Section D)
Rochal Technologies, LLC
12000 network blvd
suite b200
san antonio TX 78249
Manufacturer (Section G)
Rochal Technologies, LLC
12000 network blvd
suite b200
san antonio TX 78249
Manufacturer Contact
raza mohammed
carretera a san isidro mazatepec 7000
tlajomulco de zuniga, jalisco 45640
MX   45640
MDR Report Key50944875
Report Number3021784063-2026-00002
Device Sequence Number21445506
Product Code FRO
UDI-Device Identifier00850017274006
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAS-0101
Device Lot NumberQ2503011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexFemale
Patient Weight1 LB
Patient RaceWhite